Multiplicative maps of ordered Jordan algebras
Matematičeskie zametki, Tome 51 (1992) no. 2, pp. 3-8
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1992_51_2_a0,
author = {Sh. A. Ayupov and A. A. Adizov and V. N. Zhelyabin},
title = {Multiplicative maps of ordered {Jordan} algebras},
journal = {Matemati\v{c}eskie zametki},
pages = {3--8},
year = {1992},
volume = {51},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1992_51_2_a0/}
}
Sh. A. Ayupov; A. A. Adizov; V. N. Zhelyabin. Multiplicative maps of ordered Jordan algebras. Matematičeskie zametki, Tome 51 (1992) no. 2, pp. 3-8. http://geodesic.mathdoc.fr/item/MZM_1992_51_2_a0/